# SDR IPXA2020081959244

- Difficulty date: August 18, 2020
- Submitted: August 19, 2020
- Operation: Air carrier
- Aircraft: N142UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0825
- Aircraft time: 21,815 hours, 13,404 cycles
- System (JASC): 2565 · Escape Slide
- Part: Warning Light
- Condition: No Test
- Location: Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SLIDE ARMING LEVER WARNING LIGHT WON'T LIGHT UP WHEN TESTING.   DEFERRED EVACUATION SLIDE RELEASE WARNING SYSTEM PER MEL 52-73-01-1. PLACARD INSTALLED.  REPLACED PUSH BUTTON SWITCH IAW ESPM 20-45-22 PAGE BLOCK 0101.  PERFORMED OPERATIONS CHECK IAW AMM 24-41-00 AND CHECKED GOOD.  PROCEDURE 52-73-00 CHECKED GOOD.  THIS CLEARS DEFERRAL M 717139, PLACARD REMOVED.
